Alert archive / Alabama / Small Craft Advisories in 2014
Small Craft Advisory 8, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jan 20, 2014, 4:33 AM CST. It took effect at Jan 21, 2014, 3:00 AM CST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2014, 4:33 AM CST (10:33 UTC)
- In effect from
- Jan 21, 2014, 3:00 AM CST
- Expired
- Jan 22, 2014, 6:00 AM CST
- In force
- 27 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
604 WHUS74 KMOB 201033 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 433 AM CST MON JAN 20 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED TONIGHT THROUGH LATE TUESDAY NIGHT... .A COLD FRONT MOVING SOUTHEAST INTO THE REGION TONIGHT WILL BRING STRONG WEST TO NORTHWEST WINDS OVER THE OPEN GULF WITH HIGH SEAS. WIND SHIFT EXPECTED JUST BEFORE DAYBREAK TUESDAY WITH A STRONG NORTHWEST FLOW BEHIND IT. WIND AND SEAS TO ABATE EARLY WEDNESDAY. GMZ650-655-670-675-201845- /O.NEW.KMOB.SC.Y.0008.140121T0900Z-140122T0900Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 433 AM CST MON JAN 20 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TUESDAY TO 3 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TUESDAY TO 3 AM CST WEDNESDAY. * WINDS: WEST TO NORTHWEST INCREASING TO 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS LATE TONIGHT UNTIL EARLY WEDNESDAY MORNING. * SEAS: 4 TO 6 FEET NEAR SHORE AND 7 TO 9 FEET WELL OFFSHORE COMMENCING LATE TONIGHT CONTINUING UNTIL EARLY WEDNESDAY MORNING...THEN DECREASING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
738 WHUS74 KMOB 201532 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 932 AM CST MON JAN 20 2014 ...LOCALIZED DENSE FOG WILL AFFECT NORTHERN MOBILE BAY UNTIL NOON CST... ...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED TONIGHT THROUGH LATE TUESDAY NIGHT... .LOCALIZED DENSE FOG WILL AFFECT NORTHERN MOBILE BAY UNTIL NOON CST. A COLD FRONT MOVING SOUTHEAST INTO THE REGION TONIGHT WILL BRING STRONG WEST TO NORTHWEST WINDS OVER THE OPEN GULF WITH HIGH SEAS. WIND SHIFT EXPECTED JUST BEFORE DAYBREAK TUESDAY WITH A STRONG NORTHWEST FLOW BEHIND IT. WIND AND SEAS TO ABATE EARLY WEDNESDAY. GMZ630-201800- /O.NEW.KMOB.MF.Y.0002.140120T1532Z-140120T1800Z/ NORTHERN MOBILE BAY- 932 AM CST MON JAN 20 2014 ...DENSE FOG ADVISORY IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. * VISIBILITY: DOWN TO A QUARTER MILE THROUGH NOON CST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-202345- /O.CON.KMOB.SC.Y.0008.140121T0900Z-140122T0900Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 932 AM CST MON JAN 20 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO 3 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO 3 AM CST WEDNESDAY. * WINDS: WEST TO NORTHWEST INCREASING TO 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS LATE TONIGHT UNTIL EARLY WEDNESDAY MORNING. * SEAS: 4 TO 6 FEET NEAR SHORE AND 7 TO 9 FEET WELL OFFSHORE COMMENCING LATE TONIGHT CONTINUING UNTIL EARLY WEDNESDAY MORNING...THEN DECREASING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
884 WHUS74 KMOB 201716 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1116 AM CST MON JAN 20 2014 ...DENSE FOG ADVISORY FOR NORTHERN MOBILE BAY HAS BEEN CANCELLED... ...HAZARDOUS CONDITIONS FOR SMALL CRAFT EXPECTED TONIGHT THROUGH LATE TUESDAY NIGHT... .A COLD FRONT MOVING SOUTHEAST INTO THE REGION TONIGHT WILL BRING STRONG WEST TO NORTHWEST WINDS OVER THE OPEN GULF WITH HIGH SEAS. WIND SHIFT EXPECTED JUST BEFORE DAYBREAK TUESDAY WITH A STRONG NORTHWEST FLOW BEHIND IT. WIND AND SEAS TO ABATE EARLY WEDNESDAY. GMZ630-201830- /O.CAN.KMOB.MF.Y.0002.000000T0000Z-140120T1800Z/ NORTHERN MOBILE BAY- 1116 AM CST MON JAN 20 2014 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE DENSE FOG ADVISORY. THE DENSE FOG THAT PROMPTED THE ADVISORY HAS DISSIPATED THUS THE DENSE FOG ADVISORY HAS BEEN CANCELLED. $$ GMZ650-655-670-675-210130- /O.CON.KMOB.SC.Y.0008.140121T0900Z-140122T0900Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1116 AM CST MON JAN 20 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO 3 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO 3 AM CST WEDNESDAY. * WINDS: WEST TO NORTHWEST INCREASING TO 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS LATE TONIGHT UNTIL EARLY WEDNESDAY MORNING. * SEAS: 4 TO 6 FEET NEAR SHORE AND 7 TO 9 FEET WELL OFFSHORE COMMENCING LATE TONIGHT CONTINUING UNTIL EARLY WEDNESDAY MORNING...THEN DECREASING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
126 WHUS74 KMOB 202131 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 331 PM CST MON JAN 20 2014 ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM THE EARLY MORNING HOURS THROUGH TUESDAY NIGHT... .A STRONG COLD FRONT ADVANCING FROM THE SOUTHERN PLAINS MOVES THROUGH THE MARINE AREA LATE TONIGHT INTO EARLY TUESDAY MORNING. WESTERLY WINDS BECOME STRONG LATE TONIGHT AHEAD OF THE FRONT THEN SWITCH TO A STRONG NORTHWEST FLOW IN THE WAKE OF THE FRONT. THE OFFSHORE FLOW SUBSIDES ON WEDNESDAY. GMZ630>635-210545- /O.EXB.KMOB.SC.Y.0008.140121T1200Z-140122T0900Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 331 PM CST MON JAN 20 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 3 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 3 AM CST WEDNESDAY. * WINDS: WEST TO NORTHWEST INCREASING TO AROUND 20 KNOTS WITH OCCASIONAL HIGHER GUSTS. * SEAS: BECOMING ROUGH ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-210545- /O.EXT.KMOB.SC.Y.0008.140121T0900Z-140122T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 331 PM CST MON JAN 20 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TUESDAY TO 6 AM CST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM TUESDAY TO 6 AM CST WEDNESDAY. * WINDS: WEST TO NORTHWEST INCREASING TO 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * SEAS: BUILDING TO 5 TO 7 FEET NEAR SHORE AND 6 TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
199 WHUS74 KMOB 210510 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1110 PM CST MON JAN 20 2014 ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM THE EARLY MORNING HOURS THROUGH TUESDAY NIGHT... .A STRONG COLD FRONT ADVANCING FROM THE SOUTHERN PLAINS MOVES THROUGH THE MARINE AREA LATE TONIGHT INTO EARLY TUESDAY MORNING. WESTERLY WINDS BECOME STRONG LATE TONIGHT AHEAD OF THE FRONT THEN SWITCH TO A STRONG NORTHWEST FLOW IN THE WAKE OF THE FRONT. THE OFFSHORE FLOW SUBSIDES ON WEDNESDAY. GMZ650-655-670-675-211315- /O.CON.KMOB.SC.Y.0008.140121T0900Z-140122T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1110 PM CST MON JAN 20 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO 6 AM CST WEDNESDAY. * WINDS: WEST TO NORTHWEST INCREASING TO 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * SEAS: BUILDING TO 5 TO 7 FEET NEAR SHORE AND 6 TO 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-211315- /O.CON.KMOB.SC.Y.0008.140121T1200Z-140122T0900Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1110 PM CST MON JAN 20 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO 3 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO 3 AM CST WEDNESDAY. * WINDS: WEST TO NORTHWEST INCREASING TO AROUND 20 KNOTS WITH OCCASIONAL HIGHER GUSTS. * SEAS: BECOMING ROUGH ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
220 WHUS74 KMOB 211200 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 600 AM CST TUE JAN 21 2014 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ENTIRE MARINE AREA THROUGH EARLY WEDNESDAY MORNING..... .A STRONG NORTHWEST WIND FLOW WILL DEVELOP OVER THE MARINE AREA TODAY AND CONTINUE THROUGH MOST OF TONIGHT IN THE WAKE OF A COLD FRONT THAT MOVES ACROSS THE NORTH CENTRAL GULF LATER THIS MORNING. GMZ650-655-670-675-212000- /O.CON.KMOB.SC.Y.0008.000000T0000Z-140122T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 600 AM CST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: NORTHWEST INCREASING TO 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * SEAS: BUILDING TO 4 TO 6 FEET OUT 20 NM AND 6 TO 8 FEET WELL OFFSHORE. BAY AND INLAND WATERS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-212000- /O.CON.KMOB.SC.Y.0008.000000T0000Z-140122T0900Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 600 AM CST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY. * WINDS: WEST TO NORTHWEST INCREASING TO AROUND 20 KNOTS WITH OCCASIONAL HIGHER GUSTS. * SEAS: BECOMING ROUGH ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
687 WHUS74 KMOB 211938 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 138 PM CST TUE JAN 21 2014 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ENTIRE MARINE AREA THROUGH EARLY WEDNESDAY MORNING... .STRONG NORTHWEST WINDS WILL CONTINUE THROUGH MUCH OF TONIGHT BEFORE SUBSIDING ON WEDNESDAY. GMZ650-655-670-675-220400- /O.CON.KMOB.SC.Y.0008.000000T0000Z-140122T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 138 PM CST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: NORTHWEST 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS AROUND 30 KNOTS. * SEAS: 4 TO 6 FEET OUT 20 NM AND 6 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-220400- /O.CON.KMOB.SC.Y.0008.000000T0000Z-140122T0900Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 138 PM CST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY. * WINDS: NORTHWEST AROUND 20 KNOTS WITH OCCASIONAL HIGHER GUSTS OF 25 TO 30 KNOTS. * SEAS: ROUGH ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
422 WHUS74 KMOB 220355 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 955 PM CST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL SUNRISE WEDNESDAY... .STRONG NORTHWEST WINDS WILL CONTINUE THROUGH MUCH OF TONIGHT BEFORE SUBSIDING ON WEDNESDAY. THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ENTIRE MARINE AREA THROUGH EARLY WEDNESDAY MORNING...AND FOR OFFSHORE AREAS...LOWER MOBILE BAY...AND MISSISSIPPI SOUND UNTIL SUNRISE WEDNESDAY. GMZ631-632-221200- /O.EXT.KMOB.SC.Y.0008.000000T0000Z-140122T1200Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 955 PM CST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY... THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED BY 3 HOURS AND IS NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY FOR SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND. * WINDS: NORTHWEST AROUND 20 KNOTS WITH OCCASIONAL HIGHER GUSTS OF 25 TO 30 KNOTS. * SEAS: ROUGH ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-221200- /O.CON.KMOB.SC.Y.0008.000000T0000Z-140122T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 955 PM CST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: NORTHWEST 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS AROUND 30 KNOTS. * SEAS: 4 TO 6 FEET OUT 20 NM AND 6 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-633>635-220900- /O.CON.KMOB.SC.Y.0008.000000T0000Z-140122T0900Z/ NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM- CHOCTAWHATCHEE BAY- 955 PM CST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY. * WINDS: NORTHWEST AROUND 20 KNOTS WITH OCCASIONAL HIGHER GUSTS OF 25 TO 30 KNOTS. * SEAS: ROUGH ON AREA BAYS AND SOUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
574 WHUS74 KMOB 221212 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 612 AM CST WED JAN 22 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... GMZ631-632-650-655-670-675-221315- /O.EXP.KMOB.SC.Y.0008.000000T0000Z-140122T1200Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 612 AM CST WED JAN 22 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 20, 4:28 AM CST, 5 minutes earlier.
Area forecast discussion, Jan 20, 4:28 AM CST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
428 AM CST MON JAN 20 2014
.SHORT TERM (TODAY THROUGH TUESDAY NIGHT)...WATER VAPOR SATELLITE
IMAGERY SHOWS VERY DRY AIR IN THE 700 TO 300 MB LAYERS. GFS
WAVENUMBER 5 PROG CONTINUES TO ASSERT THAT A DEEP CLOSED LOW NOW WEST
OF BAFFIN ISLAND OVER NORTHERN LABORADOR IS EXTENDING A TROUGH INTO
THE NORTHEAST GULF OF MEXICO. CLEAR SKIES WILL PREVAIL TODAY AND
EARLY TONIGHT AHEAD OF A SURFACE COLD FRONT EXTENDING FROM THE TEXAS
HILL COUNTRY INTO THE OHIO VALLEY. SAID FRONT WILL BRING INCREASING
CLOUDS BUT MINIMAL POPS AND RAINFALL OVER THE NEXT 24 HOURS.
TEMPERATURES WILL RISE INTO THE 60S TODAY AND THE MID 40S TO UPPER
30S TONIGHT AND APPROACH 50 ALONG THE SHORELINE. DEWPOINTS IN THE
UPPER 30S TODAY WILL RISE INTO THE MID 40S BY TONIGHT AHEAD OF THE
FRONT AND THEN FALL BACK INTO THE MID 30S BEHIND IT. 77/BD
THE COLD FRONT WILL PUSH WELL OFFSHORE DURING THE DAY TUESDAY AS THE
ATTENDANT SHORTWAVE MOVES INTO THE CAROLINAS. LOW LEVEL COLD AIR
ADVECTION IS EXPECTED THROUGH THE COURSE OF THE DAY AND NIGHT...WITH
HIGHS LIKELY BEING REACHED BY MIDDAY AS TEMPS BEGIN TO FALL IN THE
AFTERNOON DUE TO THE STEADY DROP IN LOW LEVEL THICKNESSES. LEANED
TOWARD THE COLD SIDE OF GUIDANCE WITH HIGHS IN THE UPPER 40S FAR
INLAND WITH UPPER 50S ALONG THE COAST. GUSTY NW WINDS OF 20 TO 25 MPH
WILL ADD AN EXTRA CHILL TO THE AIR. THE CENTER OF COLD HIGH PRESSURE
WILL MOVE SOUTH OUT OF THE MIDWEST AND INTO SOUTHERN MS BY DAYBREAK
WEDNESDAY. WITH A VERY DRY AIRMASS IN PLACE ALONG WITH CLEAR
SKIES...JUST HOW COLD IT GETS WILL BE DETERMINED ON IF/WHEN WINDS
DECOUPLE ACROSS THE REGION. GIVEN THE EXPECTED LOCATION OF THE
HIGH...AREAS WEST OF THE I-65 CORRIDOR ARE THE MOST LIKELY TO SEE
CALM WINDS DEVELOP AFTER MIDNIGHT. CALM WINDS ARE POSSIBLE FURTHER
EAST...BUT THE DECOUPLING MAY BE DELAYED A FEW MORE HOURS.
THEREFORE...WE ARE FORECASTING LOWS IN THE UPPER TEENS/LOWER 20S
ALONG AND WEST OF THE I-65 CORRIDOR WITH MID 20S FURTHER EAST. A HARD
FREEZE WATCH/WARNING WILL LIKELY BECOME NECESSARY OVER AT LEAST THE
WESTERN PORTION OF THE FORECAST AREA. 34/JFB
.LONG TERM (WEDNESDAY THROUGH SUNDAY)...TEMPS WILL CONTINUE TO BE
WELL BELOW NORMAL ON WEDNESDAY AS THE COLD SFC HIGHS MOVES EAST
ACROSS THE REGION. HIGHS WILL LIKELY NOT CLIMB OUT OF THE MID TO
UPPER 40S. ANOTHER FREEZE IS EXPECTED WEDNESDAY NIGHT...BUT TEMPS
WILL NOT BE AS COLD AS TUESDAY NIGHT AS MID TO HIGH LEVEL CLOUDS
INCREASE IN RESPONSE TO THE NEXT SHORTWAVE THAT WILL BE DIVING SOUTH
OUT OF CANADA AND INTO THE NORTH CENTRAL STATES. THE ECMWF/GFS ARE
NOW IN GOOD AGREEMENT THAT THIS SHORTWAVE PUSHES ANOTHER STRONG COLD
FRONT THROUGH THE AREA BY THURSDAY EVENING. THIS IS A MUCH COLDER AND
DRIER SCENARIO FROM WHAT THE ECMWF HAS BEEN SHOWING. HOWEVER...MANY
OF THE GFS ENSEMBLES ARE STILL SHOWING THE POSSIBILITY OF A MORE
ROBUST PACIFIC NW SHORTWAVE AFFECTING THE AREA FRI/SAT...WHICH WOULD
BE A MORE RAINY/WARMER SCENARIO. SO WHILE CONFIDENCE IS NOT
HIGH...WE HAVE TRENDED THE FORECAST DRIER AND COLDER FOR THE END OF
THE WEEK IN RESPONSE TO THE AGREEMENT OF THE 00Z GFS/ECMWF. WHILE WE
HAVE LOWERED TEMPS SIGNIFICANTLY FROM THE PREVIOUS FORECAST...
GUIDANCE IS EVEN COLDER (ESPECIALLY FOR FRI MORNING). IF WE SEE SOME
BETTER MODEL CONTINUITY DEVELOP...THEN WE WILL TREND TEMPS EVEN
LOWER FOR THE END OF THE WEEK. ANOTHER HARD FREEZE IS CERTAINLY A
POSSIBILITY BY FRI/SAT MORNINGS. WE WILL CONTINUE TO MONITOR.
THE 00Z ECMWF AND GFS DO SHOW A WEAKER PACIFIC NW SHORTWAVE BECOMING
ABSORBED BY THE LARGE SCALE TROUGH...BUT ARE SHOWING ENOUGH FORCING
TO RESULT IN SOME VERY LIGHT PRECIP OVER THE SOUTHERN HALF OF THE
AREA FRIDAY MORNING...WHICH WOULD FALL INTO A VERY COLD AIRMASS.
WE WILL MAINTAIN A DRY FORECAST FOR NOW...AS EVEN IN THE MORE ROBUST
ECMWF...DEEP LAYER MOISTURE IS VERY LIMITED.
A GRADUAL MODERATION IN TEMPS ARE CURRENTLY EXPECTED BY NEXT WEEKEND
AS THE COLD SFC HIGH WEAKENS AND MOVES SOUTH INTO THE GULF. 34/JFB
&&
.AVIATION (12Z ISSUANCE)...VFR THROUGH THE PERIOD. LIGHT WEST TO
SOUTHWEST WINDS THIS MORNING WILL INCREASE SLIGHTLY THIS AFTERNOON.
TONIGHT WINDS BECOME NORTHWESTERLY AND INCREASE BEHIND A FRONT
APPROACHING FROM THE WEST..STRENGTHENING FURTHER AFTER SUNRISE
TUESDAY. CROSSWIND EFFECTS NEAR THE GROUND MAY BE PROGRESSIVELY
PROBLEMATIC TUESDAY MORNING FOR FIXED WING AND ROTARY WING
OPERATIONS...ESPECIALLY WITH LIGHT AIRCRAFT. 77/BD
&&
.MARINE...SERIES OF COLD FRONTS IS EXPECTED THIS WEEK STARTING WITH
EARLY TUESDAY MORNING. WINDS BECOME SOUTHWESTERLY TODAY AS THE FIRST
COLD FRONT APPROACHES FROM THE PLAINS. THE FRONT MOVES THROUGH THE
AREA AFTER MIDNIGHT TONIGHT INTO TUESDAY MORNING WITH A STRONG
NORTHWEST WIND BEHIND IT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR
LATE TONIGHT INTO TUESDAY NIGHT. SMALL CRAFT SHOULD EXERCISE CAUTION
TONIGHT IN MOST BAYS AND SOUNDS. OFFSHORE FLOW WEAKENS AND AND SEAS
FLATTEN WEDNESDAY BEFORE INCREASING AGAIN LATE IN THE WEEK WITH YET
ANOTHER COLD FRONT MOVING THROUGH THE AREA ON THURSDAY WITH A
MODERATE TO STRONG OFFSHORE FLOW BEHIND THE FRONT. WIND LATER
SUBSIDES ON FRIDAY. SEAS CLOSELY EVALUATED WITH SWAN AND WNA
CALCULATIONS COMPARED AGAINST THE WIND AND FETCH. MATCHES WERE CLOSE
IN MOST CASES AS WELL AS MATCHES WITH NEIGHBORS. 77/BD
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 66 47 56 22 49 / 00 10 10 00 00
PENSACOLA 65 48 58 25 49 / 00 20 10 00 00
DESTIN 63 51 58 29 49 / 00 20 10 00 00
EVERGREEN 67 39 52 22 47 / 00 10 10 00 00
WAYNESBORO 67 39 49 19 48 / 00 10 05 00 00
CAMDEN 66 40 48 20 46 / 05 10 05 00 00
CRESTVIEW 69 41 57 24 50 / 00 20 10 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 3 AM TUESDAY TO 3 AM WEDNESDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20
TO 60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM
20 TO 60 NM...
&&Hazardous weather outlook, Jan 19, 6:12 PM CST, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 612 PM CST SUN JAN 19 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-210015- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 612 PM CST SUN JAN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY OVERNIGHT LOWS TUESDAY NIGHT INTO WEDNESDAY MORNING WILL BE IN THE LOWER TO MID TWENTIES EXCEPT FOR UPPER TWENTIES NEAR THE IMMEDIATE COAST. THERE IS THE POTENTIAL FOR A HARD FREEZE ROUGHLY NORTH OF A LINE FROM LEAKESVILLE MISSISSIPPI TO ANDALUSIA ALABAMA WHERE OVERNIGHT LOWS WILL BE 20 TO 21 DEGREES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SATURDAY. GMZ630>635-650-655-670-675-210015- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 612 PM CST SUN JAN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MODERATE TO STRONG WINDS MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT FROM LATE MONDAY NIGHT THROUGH TUESDAY NIGHT AND AGAIN THURSDAY AFTERNOON THROUGH FRIDAY MORNING.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 9:32 AM CST | Marine Dense Fog Advisory | MOB | 104 min | |
| Jan 20, 3:38 PM CST | Wind Advisory | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 26 hr |
Nearby
Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.